RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 353–363 (Mi jsfu494)  

This article is cited in 3 scientific papers (total in 3 papers)

Local $R$-observability of differential-algebraic equations

Pavel S. Petrenko

Matrosov Institute for System Dynamics and Control Theory of SB RAS, Lermontov, 134, Irkutsk, 664033, Russia

Abstract: A nonlinear system of first order ordinary differential equations is considered. The system is unresolved with respect to the derivative of the unknown function and it is identically degenerate in the domain. An arbitrarily high unresolvability index is admited. Analysis is carried out under assumptions that ensure the existence of a global structural form that separates "algebraic" and "differential" subsystems. Local $R$-observability conditions are obtained by linear approximation of the system.

Keywords: local observability, differential-algebraic equation, observable nonlinear system.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00101_мол_а
Siberian Branch of Russian Academy of Sciences II.2
This work was partially supported by the Russian Foundation for Basic Research (project no. 16-31-00101 мол_а) and by the Complex Program of Fundamental Scientific Research of the Siberian Branch of RAS (no. II.2).


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-353-363

Full text: PDF file (139 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.926, 517.977.1
Received: 21.12.2015
Received in revised form: 05.02.2016
Accepted: 01.05.2016
Language:

Citation: Pavel S. Petrenko, “Local $R$-observability of differential-algebraic equations”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 353–363

Citation in format AMSBIB
\Bibitem{Pet16}
\by Pavel~S.~Petrenko
\paper Local $R$-observability of differential-algebraic equations
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 353--363
\mathnet{http://mi.mathnet.ru/jsfu494}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-353-363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000011}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu494
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. S. Petrenko, “Nablyudaemost v klasse funktsii Chebysheva sistem differentsialno-algebraicheskikh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 20 (2017), 61–74  mathnet  crossref
    2. P. S. Petrenko, “Robust controllability of linear differential-algebraic equations with unstructured uncertainty”, J. Appl. Industr. Math., 12:3 (2018), 519–530  mathnet  crossref  crossref  elib  elib
    3. P. S. Petrenko, “Robastnaya upravlyaemost nestatsionarnykh differentsialno-algebraicheskikh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 25 (2018), 79–92  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:69
    Full text:16
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019